Folgen
Felix L. Schwenninger
Felix L. Schwenninger
University of Twente (NL), Universität Hamburg (GER)
Bestätigte E-Mail-Adresse bei uni-hamburg.de
Titel
Zitiert von
Zitiert von
Jahr
Infinite-dimensional input-to-state stability and Orlicz spaces
B Jacob, R Nabiullin, JR Partington, F Schwenninger
SIAM Journal on Control and Optimization 56 (2), 868-889, 2018
912018
On continuity of solutions for parabolic control systems and input-to-state stability
B Jacob, F Schwenninger, H Zwart
Journal of Differential Equations 266 (10), 6284-6306, 2019
472019
On input-to-state-stability and integral input-to-state-stability for parabolic boundary control systems
B Jacob, R Nabiullin, J Partington, F Schwenninger
2016 IEEE 55th Conference on Decision and Control (CDC), 2265-2269, 2016
312016
Input-to-state stability for parabolic boundary control: linear and semilinear systems
FL Schwenninger
Control Theory of Infinite-Dimensional Systems, 83-116, 2020
252020
Funnel control for a moving water tank
T Berger, M Puche, FL Schwenninger
Automatica 135, 109999, 2022
182022
Zero-two law for cosine families
F Schwenninger, H Zwart
Journal of Evolution Equations 15 (3), 559-569, 2015
162015
Strong input-to-state stability for infinite-dimensional linear systems
R Nabiullin, FL Schwenninger
Mathematics of Control, Signals, and Systems 30 (1), 4, 2018
152018
Remarks on the Crouzeix-Palencia proof that the numerical range is a -spectral set
T Ransford, F Schwenninger
SIAM Journal on Matrix Analysis and Applications 39 (1), 342-345, 2018
132018
Less than one implies zero
F Schwenninger, H Zwart
Studia Mathematica 229 (2), 181-188, 2015
122015
Funnel control in the presence of infinite-dimensional internal dynamics
T Berger, M Puche, FL Schwenninger
Systems & Control Letters 139, 104678, 2020
112020
On measuring unboundedness of the H∞-calculus for generators of analytic semigroups
FL Schwenninger
Journal of Functional Analysis 271 (1), 49-84, 2016
112016
Weakly admissible H∞−-calculus on reflexive Banach spaces
FL Schwenninger, H Zwart
Indagationes mathematicae 23 (4), 796-815, 2012
112012
Integral input-to-state stability of unbounded bilinear control systems
R Hosfeld, B Jacob, FL Schwenninger
Mathematics of Control, Signals, and Systems, 1-23, 2022
102022
On equicontinuity and tightness of bi-continuous semigroups
K Kruse, FL Schwenninger
Journal of Mathematical Analysis and Applications, 125985, 2022
82022
Funnel control for boundary control systems
M Puche, T Reis, F Schwenninger
arXiv preprint arXiv:1903.03599, 2019
82019
Functional calculus estimates for Tadmor–Ritt operators
FL Schwenninger
Journal of Mathematical Analysis and Applications 439 (1), 103-124, 2016
62016
Crouzeix’s conjecture and related problems
K Bickel, P Gorkin, A Greenbaum, T Ransford, FL Schwenninger, ...
Computational Methods and Function Theory 20 (3), 701-728, 2020
42020
Remarks on input-to-state stability of collocated systems with saturated feedback
B Jacob, FL Schwenninger, LA Vorberg
Mathematics of Control, Signals, and Systems 32 (3), 293-307, 2020
42020
Input-to-state stability of unbounded bilinear control systems
R Hosfeld, B Jacob, F Schwenninger
arXiv preprint arXiv:1811.08470, 2018
42018
On Functional Calculus Estimates
FL Schwenninger
University of Twente, 2015
32015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20